Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 490297, 10 pages
http://dx.doi.org/10.1155/2014/490297
Research Article

A New Linearizing Method for Sum of Linear Ratios Problem with Coefficients

1School of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2Department of Mathematics, Henan Normal University, Xinxiang 453007, China
3Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 11 December 2013; Accepted 24 February 2014; Published 26 March 2014

Academic Editor: Ferenc Hartung

Copyright © 2014 Hongwei Jiao and Yongqiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Jiao and Yongqiang Chen, “A New Linearizing Method for Sum of Linear Ratios Problem with Coefficients,” Journal of Applied Mathematics, vol. 2014, Article ID 490297, 10 pages, 2014. https://doi.org/10.1155/2014/490297.